# SDR CA020131006

- Difficulty date: January 20, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Cndair CL600*
- System (JASC): 2120 · Air Distribution System
- Part: Connector
- Part number: 600953373
- Condition: Misrepaired
- Location: Cabin Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) 1) ENROUTE LOSS OF CABIN HEAT & TEMP CONTROL. 2) AFTER LANDING FOUND DAMAGED CONNECTORS FROM DUCT AT RT ACU. 3) THIS DUCT INSTALLATION IS PART OF SB 600-0476. THE CONNECTORS ARE RTV SECURED AT ONE END OF THE DUCT. ASSEMBLY OF COUPLINGS TO DUCT ENDS WERE CARRIED OUT IMPROPERLY CAUSING SEPARATION. P/N 600-95337-3/600-95337-1
